Home » Frequently asked Questions on Health » Can these drugs cause tender nipples?

Can these drugs cause tender nipples?

Q: I am frequently flagged with kidney related problems and I often have to take Ciprofloxacin and Nitrofuranton. I was recently prescribed these again, but around the same time my nipples started to get strangely sore and tender, even swollen. I have not had intercourse in many months and menstruation is not abnormal and have had a recent pelvic examinations. What could cause such tender nipples?

A:The concurrent use of ciprofloxacin and nitrofurantoin is not recommended in any disorder. It is quite likely that one or the other or both drugs have caused the swelling and inflammation. Ciprofloxain can cause allergic skin reactions, photosenstivity (exposure to sun or UV light), erythema nodosum and erythema multiforme. Nitrofurantoin can also cause allergic skin reaction manifesting as angioedema (swelling), urticaria, rash and pruritus.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------